| Model Number |
436-0360 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The screw and plate have not returned for evaluation.Photographs were provided which confirm the event of 2 fractured screws at the most superior level and 1 screw backing out of the plate at the most inferior level.A review of the device history records could not be performed as the identifying lot number was not provided.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
Event or Problem Description
A patient underwent a 3-level anterior cervical and discectomy fusion procedure on (b)(6) 2025.About 6 months postoperatively, radiographic images revealed that two superior screws had fractured, and 1 inferior screw had begun to backout of the plate.There are no plans for revision surgery.This is report 3 of 3.